# SDR DALA2022052403618

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 63,365 hours, 8,330 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 UNABLE TO DISARM DOOR 1 L FROM CABIN STATUS SHOWS DOOR ARMED ON ECAM PAGE. CORRECTIVE ACTION: SYSTEM CHECKED AND CLEANED AS PER AMM OPS TEST 52-71. MESSAGE OK. (8835330)
